| Model Number |
NANOSCOPE CONSOLE |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Lcd would not display image.Removed lcd found lvds sub board disconnected.Reconnected and tested.Working fine.Performed all required testing and updates for console to bring to current rev.14.Console passed all testing and updates.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear of the device.
Event or Problem Description
It was reported, that the green dot on the splash screen, of the ar-3200-0030, nano console does not power on.Ts: power cycled the device and it will not power on, the screen only shows a green dot recommend replacement.